# SDR SWAA2015080342429

- Difficulty date: July 9, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737790
- Aircraft serial: 28255
- Aircraft time: 35,222 hours, 23,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL MOUNT BRACKET CORRODED BETWEEN BS 867 TO 887, STRINGER 25R.  REMOVED SUPPORT IAW SRM.
